Alert archive / Massachusetts / Coastal Flood Statements in 2011
Coastal Flood Statement 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Mar 23, 2011, 4:59 PM EDT for 5 counties in Massachusetts. It took effect at Mar 24, 2011, 1:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 4:59 PM EDT (20:59 UTC)
- In effect from
- Mar 24, 2011, 1:00 AM EDT
- Expired
- Mar 24, 2011, 4:14 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 40 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WHUS41 KBOX 232059 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 459 PM EDT WED MAR 23 2011 ...VERY MINOR AND SPOTTY COASTAL FLOODING POSSIBLE TONIGHT... .MODERATE ONSHORE WINDS COMBINED WITH HIGH ASTRONOMICAL TIDES MAY CAUSE SPOTTY FLOODING ALONG THE MASSACHUSETTS EAST FACING SHORELINE...MAINLY SOUTH OF BOSTON. MAZ015-016-019-022-024-240500- /O.NEW.KBOX.CF.S.0002.110324T0500Z-110324T1000Z/ SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-BARNSTABLE MA- NANTUCKET MA- 459 PM EDT WED MAR 23 2011 EAST TO NORTHEAST WINDS 15 TO 25 MPH WILL CAUSE TIDES TO RUN ABOUT 1 TO POSSIBLY 1.5 FEET ABOVE NORMAL DURING THE THURSDAY EARLY MORNING HIGH TIDE. THIS COMBINED WITH 6 TO 10 FOOT WAVES JUST OFFSHORE AND A HIGH ASTRONOMICAL TIDE MAY CAUSE BRIEF FLOODING OF VERY VULNERABLE SHORE ROADS BETWEEN 2 AND 4 AM. ISOLATED BASEMENT FLOODING IN THE MOST VULNERABLE LOCATIONS IS POSSIBLE AS WELL. IF ANY FLOODING OCCURS AT ALL, IT IS MOST LIKELY ALONG THE COAST FROM QUINCY TO PLYMOUTH AND THE EAST SIDE OF CHATHAM. && $$ THOMPSON
2 follow-up statements
596 WHUS41 KBOX 240148 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 948 PM EDT WED MAR 23 2011 ...VERY MINOR AND SPOTTY COASTAL FLOODING POSSIBLE AT HIGH TIDE... .PERSISTENT ONSHORE WINDS COMBINED WITH HIGH ASTRONOMICAL TIDES MAY CAUSE SPOTTY FLOODING ALONG THE MASSACHUSETTS EAST FACING SHORELINE...MAINLY SOUTH OF BOSTON. MAZ015-016-019-022-024-240800- /O.CON.KBOX.CF.S.0002.110324T0500Z-110324T1000Z/ SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-BARNSTABLE MA- NANTUCKET MA- 948 PM EDT WED MAR 23 2011 NORTHEAST WINDS 15 TO 25 MPH WILL CAUSE A MODEST STORM SURGE UP TO A FOOT DURING THE EARLY MORNING HIGH TIDE. THIS COMBINED WITH 6 TO 10 FOOT WAVES JUST OFFSHORE AND A HIGH ASTRONOMICAL TIDE MAY CAUSE BRIEF FLOODING OF VERY VULNERABLE SHORE ROADS BETWEEN 2 AND 4 AM. ANY FLOODING SHOULD BE MINOR AND BRIEF...AND MOST LIKELY TO OCCUR ALONG THE COAST FROM QUINCY TO PLYMOUTH AND THE EAST SIDE OF CHATHAM. && && $$ THOMPSON
538 WHUS41 KBOX 240814 CFWBOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 414 AM EDT THU MAR 24 2011 MAZ015-016-019-022-024-240915- /O.CAN.KBOX.CF.S.0002.000000T0000Z-110324T1000Z/ SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-BARNSTABLE MA- NANTUCKET MA- 414 AM EDT THU MAR 24 2011 HIGH TIDE HAS PASSED WITH A HEIGHT OF 12.2 FEET...THEREFORE WE ARE CANCELLING THE COASTAL FLOOD STATEMENT. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Mar 23, 4:17 PM EDT, 42 minutes earlier.
Area forecast discussion, Mar 23, 4:17 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
417 PM EDT WED MAR 23 2011
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL PASS SOUTH OF NEW ENGLAND TONIGHT
RESULTING IN ACCUMULATING SNOW FOR A PORTION OF SOUTHERN NEW
ENGLAND INTO EARLY THURSDAY. MAINLY DRY BUT COLDER THAN NORMAL
WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SOME PRECIP ALREADY BEGINNING TO STREAM OVER WRN ZONES WHERE
CLOUD COVER HAVE KEPT TEMPS GENERALLY IN THE MID 30S MOST OF THE
DAY. ERN PORTIONS OF THE FA LIKELY SEEING VIRGA WITH RADAR RETURNS
AS A RESULT OF SIG DRY AIR PER THIS MORNINGS LOCAL SOUNDINGS. THE
EARLY COOLING DUE TO EVAPORATION LEADS TO SLIGHTLY BETTER
CONFIDENCE OF ACCUMULATING SNOW OVERNIGHT REGARDLESS OF NRN MODELS
TRENDING S IN LATEST RUNS.
GUIDANCE GENERALLY COMING ONLINE WITH SUGGESTING THAT A FAST
MOVING SHORTWAVE WILL PUSH INTO CONFLUENT FLOW ALOFT AND SHEAR OUT
THROUGH THE NIGHT. THE SFC REFLECTION IS A SLOWLY STRENGTHENING
LOW PRES MOVING ESE FROM OH VALLEY WHERE IT CURRENTLY STANDS PER
LATEST MSAS. GFS HAS SHIFTED ITS ORIGINAL SOLN FURTHER S...AND NEW
NAM HAS SHIFTED SLIGHTLY N TO MEET IT WHILE THE ECMWF AND SREF
HOLD THE COURSE SOMEWHERE IN THE MIDDLE. CONTINUED TREND OF
SHIFTING GRIDS TOWARD THE LATTER SOLN OF THE SREF AND
ECMWF...ESPECIALLY POP AND SKY COVER.
QPF IS STILL A BIT DIFFICULT TO NAIL DOWN. WHILE NEW GFS HAS
BACKED OFF SOMEWHAT FROM PREVIOUS RUNS...DRIER NAM AND ECMWF LOOK
TOO LOW. BEST FORCING FOR PRECIP HAS SHIFTED S AS WELL. JET IS
MUCH FURTHER S...AND THUS FRONTOGENESIS HAS SHIFTED WITH IT. THE
H7 AND H85 LOW HAS SHIFTED S SOMEWHAT AS WELL IN RECENT RUNS SO
DEFORMATION BANDING POTENTIAL LOOKS LOW AT ONSET. THE CAVEAT MAY
BE THE 06Z TO 12Z TIMEFRAME...WHERE A SLIGHT RECURVING OF THE
SYSTEM TAKES PLACE. AS A RESULT...MAY BE A BIT BETTER FORCING
TOWARDS THE TAIL END IN THE WRAP AROUND PRECIP AS THE LOW
STRENGTHENS. HAVE OPTED TO ADJUST CURRENT WINTER WX ADVISORY
EASTWARD TO THE S COAST AND INTO CENTRAL RHODE ISLAND AFTER
COLLABORATION WITH OKX. WHILE SNOW TOTALS ARE MARGINAL AND JUST ON
THE CUSP OF ADVISORY LEVEL...CANNOT RULE OUT THE POTENTIAL FOR A
LOCAL 4 TO 5 INCH AMOUNT ESPECIALLY IN ELEVATED TERRAIN.
QPF IS BASED ON LATEST HPC GUIDANCE WHICH AGREED WITH SREF AND
ECMWF SOLNS...BUT SLIGHTLY MORE ROBUST. THIS TAKES INTO ACCOUNT
POTENTIALLY HIGHER TOTALS. MAJOR CHANGE TO SNOW ACCUM CALCULATION
WAS TO ADJUST TEMPERATURE OF ALLOWED ACCUMULATION UP SOMEWHAT...AS
LATEST RADAR IMG WHERE PRECIP IS REACHING THE GROUND IS OCCURRING
IN THE 36F TO 37F RANGE. CUTOFF BETWEEN ADV SNOW FALL AND NON ADV
SNOW FALL WILL BE SHARP...HOWEVER LIKED MIDNIGHT ASSESSMENT IN
KEEPING ADVISORIES S OF THE MASS PIKE FOR THE MOST PART.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
STRENGTHENING LOW PRES CONTINUES TO PUSH E OF THE REGION THROUGH
THE DAY. EXPECT FLOW TO BEGIN TO BACK TO THE N WITH TIME DRAWING
CAA OVER THE REGION. WHILE SYNOPTICALLY FORCED SUBSIDENCE IS
FAVORED...MODELS HAVE BEEN SUGGESTING ENERGY DIVING S IN LONGWAVE
ALOFT WILL MANIFEST ITSELF AS AN INVERTED TROF OVER NRN PORTIONS
OF THE REGION. WHILE EXACT PLACEMENT OF THE TROF IS DIFFICULT TO
NAIL DOWN...EXPECT THAT GIVEN CAA AT MID AND LLVLS COMBINED WITH
REMNANT MOISTURE FROM EXITING LOW WILL COMBINE TO CREATE UNSETTLED
CONDITIONS MUCH OF THE DAY. HAVE PROLONGED CLOUD COVER A BIT
LONGER THAN GUIDANCE...WHICH IS SUPPORTED BY RGEM...WHOSE BL CLOUD
DYNAMICS ARE GENERALLY QUITE GOOD. CANNOT RULE OUT A REMNANT SNOW
SHOWER THROUGH THE DAY...BUT WILL TREND POPS DOWN FROM W TO E OF
AS CAA BECOMES MORE FIRMLY ESTABLISHED AND NLY FLOW PRODUCES SOME
DOWNSLOPE TO THE COASTAL PLAIN.
GIVEN COLD NLY DRAW...AND MOSTLY CLOUDY SKIES THROUGH THE DAY
HAVE DROPPED LOWERED TEMPS IN COMPARISON TO GUIDANCE. FELT IT WAS
SUGGESTING STRONGER INSOLATION WHICH LOOKS UNLIKELY GIVEN CURRENT
SCENARIO. THEREFORE EXPECTING MOSTLY -SN WITH ANY REMNANT
PRECIP...HOWEVER MAY SEE A CHANGE OVER LATE IN THE DAY IN NORMALLY
WARM VALLEYS.
WILL MAINTAIN CURRENT WINTER WX ADVISORY TIMING THROUGH 18Z
TOMORROW AS INVERTED TROF AND GENERAL WRAP AROUND -SHSN MAY ADD TO
TOTAL SNOW ACCUMULATIONS UNTIL SUBSIDENCE CAN BEGIN TO TAKE OVER.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
PRIMARILY A QUIET STRETCH OF WEATHER...BUT WITH UNCERTAINTIES AT
THE START AND THE FINISH. UPPER LOW REMAINS PARKED OVER THE
MARITIMES AND EASTERN QUEBEC THROUGH AT LEAST TUESDAY. THIS
SUPPRESSES THE JET STREAM SOUTH OF NEW ENGLAND WHICH IN TURN WILL
KEEP ANY UNSETTLED WEATHER WELL TO OUR SOUTH. CANADIAN SURFACE
HIGH EXTENDS SOUTHEAST OVER THE REGION WITH CONTINUED NORTHWEST
WINDS BUT OTHERWISE DRY WEATHER. THE LOWER HEIGHTS/COLDER
TEMPERATURES ALOFT POINT TO A COLDER THAN NORMAL PERIOD.
THURSDAY NIGHT-FRIDAY...
VERTICAL TIME SECTIONS FROM THE NAM-GFS AND /TO A LESSER EXTENT/
THE ECMWF SHOW HIGH RH AIR LINGERING BELOW 850 MB MUCH OF THE
NIGHT. THIS BRINGS A CONCERN THAT CLEARING WILL NOT BE AS FAST AS
CONDITIONS WOULD INDICATE. THE TIME SECTIONS ACTUALLY SHOW THIS
MOISTURE LINGERING THROUGH FRIDAY. WE WILL GO WITH A CLEARING
TREND...MOSTLY AFTER MIDNIGHT. THEN ON FRIDAY WITH MIXING TO NEAR
850 MB WE WILL DEVELOP A DIURNAL COVER OF 50-75 PCT. TEMPS ALOFT
OF -7C TO -8C AT 900 MB AND -11C TO -12C AT 850 MB...FULLY MIXED
THIS POINTS TO MAX TEMPS IN THE 30S WITH A FEW COASTAL PLAIN SPOTS
POSSIBLY REACHING 40. WE UNDERCUT THE MAV AND MET NUMBERS...BIAS
CORRECTED GMOS WAS ACTUALLY CLOSEST TO OUR THOUGHTS.
SATURDAY-SUNDAY-MONDAY...
THE MARITIME UPPER LOW REMAINS IN PLACE. TEMPS IN THE MIXING LAYER
WILL BE AT THE EQUIVALENT OF -10C TO -13C AT 850 MB...SO MAX TEMPS
CONTINUE TO LOOK IN THE 30S OVER THE WEEKEND. TEMPS ALOFT MODERATE
A LITTLE MONDAY SO MAX TEMPS MAY DO THE SAME. VERY DRY AIR WITH
DEWPOINTS IN THE SINGLE NUMBERS AND TEENS...SO NIGHTTIME MIN TEMPS
SHOULD FALL TO THE TEENS AND LOWER 20S.
SOME INCREASE IN CLOUDS SUNDAY AS A SHORTWAVE SURFS THE JET STREAM
AND SENDS A SURFACE LOW ACROSS VIRGINIA/NORTH CAROLINA. CROSS
SECTIONS SHOW MOSTLY MID-HIGH LEVEL MOISTURE OVER US SUNDAY
AFTERNOON...MAYBE SOME 4500-5000 FOOT CEILINGS ALONG THE SOUTH
COAST.
TUESDAY-WEDNESDAY...
DIFFERENCES AMONG THE MODELS AS TO WHETHER THE MARITIME BLOCK
RELAXES. THE 00Z ECMWF SUGGESTED THIS...THE 12Z OPERATIONAL MODELS
HAVE BACKED OFF. THIS HAS A MAJOR IMPACT ON WHERE THE NEXT
SHORTWAVE AND SURFACE LOW MOVES...ACROSS THE MID ATLANTIC STATES
OR A CURVE NORTHEAST TO NEW ENGLAND FOR TUESDAY NIGHT/WEDNESDAY.
ABOUT AS MUCH UNCERTAINTY AS A FORECAST CAN HAVE. FOR NOW WE WILL
GO WITH THE IDEA OF INCREASING CLOUDS WITH CHANCE OR SLIGHT CHANCE
POPS LATE TUESDAY INTO WEDNESDAY. STAY TUNED...AS THIS SOLUTION WILL
PROBABLY BOUNCE AROUND FOR A FEW DAYS!
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
REST OF TODAY...EXPECT CIGS TO CONTINUE TO DECLINE INTO THE
OVERNIGHT HOURS. AREAS CURRENTLY EXPERIENCING VFR CONDITIONS WILL
DROP TO MVFR WITH SOME AREAS SEEING IFR. IFR IS MOST LIKELY IN
AREAS OF -SN WHICH WILL OVERSPREAD THE REGION FROM W TO THIS
EVENING. WINDS GENERALLY ENE JUST UNDER 10 KTS.
TONIGHT...EXPECT -SN OVER MOST TERMINALS TONIGHT WITH HEAVIEST
POTENTIAL OVER TERMINALS S OF BAF...TO ORH...TO BOS LINE.
TERMINALS ON OR N OF THIS LINE WILL GENERALLY BE LIGHT. EXPECT
THAT WHILE CIGS WILL LIKELY BE MOSTLY MVFR N...VSBYS MAY REDUCE TO
VFR IN -SHSN. S OF THE LINE CIGS WILL LIKELY REDUCE TO LMVFR AND
IFR WITH IFR FOR SOME VSBYS IN STEADY -SN. WINDS GENERALLY BACKING
AND INCREASING OVERNIGHT FROM ENE AROUND 10 KTS TO NNE GUSTING TO
AS HIGH AS 25 KTS OVER COASTAL TERMINALS.
THURSDAY...MVFR AT MOST TERMINALS TO START THE DAY. REMNANT -SHSN
AND CLOUDY SKIES WILL BE LIKELY FOR MUCH OF THE DAY BUT EXPECTING
A GRADUAL IMPROVEMENT TO VFR WITH TIME TOWARDS LATE DAY. WINDS NNE
GUSTING TO 20 KTS.
KBOS TERMINAL...EXPECT SLOWLY REDUCING CIGS THIS EVENING. CIGS
WILL LIKELY REDUCE TO MVFR OVERNIGHT. VSBYS WILL DROP IN AREAS OF
-SN BEGINNING LATE EVENING. HOWEVER...EXPECTING A LOT OF VIRGA TO
BEGIN. MVFR WILL BEGIN THE DAY TOMORROW BUT THEN SLOWLY IMPROVE
TOWARD LATE DAY AS LOW PRES SHIFTS EAST. WINDS ENE TO INTO THE
EARLY OVERNIGHT...THEN BACKING THE NNE AND INCREASING WITH GUSTS
AS HIGH AS 25 KTS TOWARD MORNING AND DURING THE DAYLIGHT HOURS
THURSDAY.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
THURSDAY NIGHT...LINGERING MVFR WILL IMPROVE TO VFR OVERNIGHT.
MEDIUM CONFIDENCE.
FRIDAY THROUGH MONDAY...VFR. NORTHWEST WINDS GUSTING NEAR 25
KNOTS SATURDAY AFTERNOON AND AGAIN MONDAY AFTERNOON. HIGH
CONFIDENCE.
&&
.MARINE...
TONIGHT...SEAS REMAIN ELEVATED IN SWELL OVER OUTER WATERS. WINDS
WILL INCREASE OVERNIGHT WITH GUSTS APPROACHING 30 KTS. CANNOT RULE
OUT AN OCCASIONAL GUST ABOVE GALE FORCE LATE TONIGHT...BUT EXPECT
DOMINANT GUSTS TO BE WITHIN SCA CRITERIA. WILL ISSUE A GENERAL
SMALL CRAFT FOR ALL WATERS...BEGINNING NOW FOR ERN OUTER
WATERS...STARTING LATER FOR SHELTERED BAYS AND SRN WATERS.
THURSDAY...WINDS AND SEAS REMAIN ABOVE SCA THROUGH THE DAY
ESPECIALLY OVER OUTER WATERS. EXPECT THAT WINDS WILL RECEDE LATE
AS SUN SETS BUT SWELL WILL REMAIN ELEVATED. THEREFORE THE SMALL
CRAFT WILL BE CONTINUED INTO THE WHOLE DAY THURSDAY.
OUTLOOK...THURSDAY NIGHT TO MONDAY...
THURSDAY NIGHT-FRIDAY...ROUGH SEAS WILL LINGER ON MASS BAY AND THE OUTER
WATERS. A SMALL CRAFT ADVISORY CONTINUES THROUGH THURSDAY NIGHT
AND MAY BE EXTENDED INTO FRIDAY FOR THE OUTER WATERS.
SATURDAY-SUNDAY-MONDAY...NORTHWEST WINDS WILL GUST 25-30 KNOTS
SATURDAY AND AGAIN MONDAY. SEAS SHOULD REMAIN BELOW 5 FEET
SATURDAY AND SUNDAY AND FOR MOST WATERS ON MONDAY. THE OUTER
WATERS MAY REACH 5 FEET MONDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THURSDAY FOR CTZ002>004.
MA...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THURSDAY FOR MAZ009-011-
012-017>022.
NH...NONE.
RI...WINTER WEATHER ADVISORY UNTIL 2 PM EDT THURSDAY FOR RIZ001>004.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EDT THURSDAY FOR
ANZ232>234.
SMALL CRAFT ADVISORY FROM 5 AM TO 4 PM EDT THURSDAY FOR ANZ230.
SMALL CRAFT ADVISORY FROM 1 AM TO 8 PM EDT THURSDAY FOR ANZ231.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ235-237-256.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ250-251-254-
255.
&&
SYNOPSIS...WTB/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODYHazardous weather outlook, Mar 23, 4:19 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 419 PM EDT WED MAR 23 2011 MAZ002>008-010-013>016-023-024-026-NHZ011-012-015-RIZ005>008-242030- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 419 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ009-011-012-017>022-RIZ001>004-242030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- 419 PM EDT WED MAR 23 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-242030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 419 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:19 AM EDT | Winter Weather Advisory | BOX | Barnstable, Bristol, Hampden, Norfolk, Plymouth, Worcester | 21 hr |
| Mar 23, 9:11 AM EDT | Small Craft Advisory for Hazardous Seas | BOX | 7 hr | |
| Mar 23, 4:06 PM EDT | Small Craft Advisory | BOX | 44 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.